Blank Cover Image
タイトル、所在が表示されます

Journal of the Institute of Polytechnics, Osaka City University. Ser. A, Mathematics

フォーマット:
雑誌
責任表示:
大阪市立大学理工学部
言語:
英語; フランス語; ドイツ語
出版情報:
Osaka : Institute of Polytechnics, Osaka City University, [1950]-[1960]
形態:
11 v. ; 27 cm
著者名:
大阪市立大学理工学部 <DA0724377X>  
巻次(年次):
Vol. 1, no. 1 (1950)-v. 11, no. 2 (Nov. 1960)
継続後誌:
Journal of mathematics, Osaka City University <AA00701805>
書誌ID:
AA00247279
子書誌情報
Loading
eリソース
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

大阪市立大学理工学部

Institute of Polytechnics, Osaka City University

大阪市立大学数学科

Dept. of Mathematics, Osaka City University

大阪市立大学理工学部

Institute of Polytechnics, Osaka City University

大阪市立大学理学部, 大阪市立大学大学院理学研究科

Faculty of Science, Osaka City University

大阪市立大学理工学部

Institute of Polytechnics, Osaka City University

大阪市立大学工学部

Faculty of Engineering, Osaka City University

大阪市立大学理工学部, 大阪市立大学理学部

Institute of Polytechnics, Osaka City University

横浜市立大学文理学部理科数学教室, 横浜市立大学

Department of Mathematics Faculty of Arts and Science, Yokohama Municipal Universty

Osaka University. Dept. of Mathematics, 大阪市立大学数学科

Dept. of Mathematics, Osaka University

大阪市立大学理学部

Published by the Faculty of Science, Osaka City University